Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 74, NWS St. Louis, MO

June 7, 2015Knox County, Lewis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 7, 2015, 7:01 PM CDT for Knox County, Lewis County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 7:01 PM CDT (00:01 UTC)
Expired
Jun 7, 2015, 7:30 PM CDT
In force
29 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Knox County, MO, Lewis County, MO

The radar

The St Louis radar (KLSX), 190 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:33 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WUUS53 KLSX 080001
SVRLSX
MOC103-111-080030-
/O.NEW.KLSX.SV.W.0074.150608T0001Z-150608T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI...
  WESTERN LEWIS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 730 PM CDT

* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDINA...AND
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KNOX CITY...LA BELLE...LEWISTOWN AND NEWARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3999 9173 3999 9234 4017 9235 4024 9177
TIME...MOT...LOC 0001Z 266DEG 25KT 4011 9216

HAIL...1.00IN
WIND...60MPH

$$

TRUETT
2 follow-up statements
092 
WWUS53 KLSX 080016
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 PM CDT SUN JUN 7 2015

MOC103-111-080030-
/O.CON.KLSX.SV.W.0074.000000T0000Z-150608T0030Z/
KNOX MO-LEWIS MO-
716 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN LEWIS
AND CENTRAL KNOX COUNTIES UNTIL 730 PM CDT...

AT 713 PM CDT...AN AREA OF INTENSE THUNDERSTORMS STRETCHED FROM NEAR 
LA BELLE TO NEAR NOVELTY...WITH THESE STORMS MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KNOX CITY...LA BELLE...LEWISTOWN AND NEWARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3999 9173 3999 9234 4017 9235 4024 9177
TIME...MOT...LOC 0015Z 266DEG 25KT 4012 9203

HAIL...1.00IN
WIND...60MPH

$$

TRUETT
136 
WWUS53 KLSX 080028
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT SUN JUN 7 2015

MOC103-111-080036-
/O.EXP.KLSX.SV.W.0074.000000T0000Z-150608T0030Z/
KNOX MO-LEWIS MO-
728 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LEWIS AND CENTRAL KNOX
COUNTIES WILL EXPIRE AT 730 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL EXPECTED ACROSS SOUTHERN 
PORTIONS OF KNOX COUNTY...AND OVER THE SOUTHERN HALF OF LEWIS 
COUNTY...THROUGH 8 PM.  

IN ADDITION...THESE STORMS COULD INTENSIFY...AND A SEVERE  
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9PM.  

LAT...LON 3999 9173 3999 9234 4017 9235 4024 9177
TIME...MOT...LOC 0026Z 266DEG 25KT 4013 9193

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:29 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 7, 6:29 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT Sun Jun 7 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 317 PM CDT Sun Jun 7 2015

Primary concern for tonight will be on severe weather. Currently
anticipate a shortwave near STJ travelling ENE to help initiate a
corridor of strong to severe storms near the IA/MO border. As the
synoptic cold front slides slowly south and eastward...additional
development should occur along/ahead of it by this evening.
Certainly ample instability (SBCAPE aoa 3000 J/kg) which compensates
for the more marginal deep-layer shear values (~20-25 knots). Best
odds of more widespread strong/severe storms continues to be across
portions of northeast MO...west-central IL where best combination of
forcing for ascent...instability...and shear will be collocated.
Multicells with possible bowing segments will likely occur with
damaging winds the primary threat. Large hail will also be
possible...particularly with any cells that stay discrete and gain
the ability to rotate. As we head deeper into the
evening...instability will wane a bit so a bit lesser of a threat
for severe weather roughly from I-70 and south. Heavy rain also is a
possible threat with any training convection which is possible as
flow becomes more and more parallel to baroclinic zone. Behind the
effective frontal boundary...also expecting widespread shra w/
embedded thunder to affect the CWA through the late night hours.

Gosselin

.LONG TERM:  (Monday through Next Sunday)
Issued at 317 PM CDT Sun Jun 7 2015

(Monday)

Models show decent lift thru the column at 12z from near what should
be the low level frontal zone still expected to be just north and
west of STL metro but this will sweep thru much of the CWA by
midday.  Prefer at or above higher MET MOS PoPs for most areas
because of this, but it also looks like the further south expected
position of the front Monday afternoon will limit the area where
re-development of TSRA can occur.  Trimmed this area a bit and
limited mainly to the far southern counties just south of KFAM.
Still believe there will at least be a marginal threat for severe
with combo of moderately unstable air and decent bulk shear, but the
window of opportunity will be small spatially and temporally for a
short period of the afternoon in parts of southeast MO.

Despite being behind the cold front for most of the day, should
still see a warm day with mid-upper 80s for maxes expected, save in
parts of southeast MO where more persistent cloud and better rain
chances will limit their warmup.

(Tuesday - Wednesday)

Quiet period expected with NW flow aloft, with reduced moisture
thru the column and lack of any fronts or clear upper level
disturbances until late Wednesday.  Very warm temps expected, with
maxes each day in the upper 80s and lower 90s.

(Thursday - Next Sunday)

SW flow aloft pattern resumes, bringing back occasional upper level
disturbances, moisture increasing thru the column, and a surface
frontal boundary lingering.  This will result in above climo PoPs
thru much of this period, meaning persistent 30% chances and higher.
Temps look to be at least seasonably warm if not remaining above
average thru the period.

TES

&&

.AVIATION:  (For the 00z TAFs through 00z Monday Evening)
Issued at 624 PM CDT Sun Jun 7 2015

Focus continues to be on timing of thunderstorms and severity
through this evening. Once again have delayed onset of storms
another 1-2 hours per latest radar imagery and HRRR guidance. Band
of convection has very slowly moved southward late this afternoon
with individual elements predominantly travelling east or even
a bit northeast. Have timing of onset around 0100 UTC at
KUIN...0400 UTC at KCOU...and 0500-0600 at metro TAF sites. Storms
may be strong to severe...particularly for KUIN early this
evening. Predominant threats would be damaging winds and large
hail. Still also expecting some shra with embedded thunder behind
convective line as secondary shortwave rotates down the base of
the amplifying trough. Quieter weather with winds veering to the
northwest behind the cold front is anticipated by late Monday
morning along with scattering out of the cloud deck.

Specifics for KSTL:

Focus continues to be on timing of thunderstorms and severity
through this evening. Once again have delayed onset of storms
another hour per latest radar imagery and HRRR guidance. Band
of convection has very slowly moved southward late this afternoon
with individual elements predominantly travelling east or even
a bit northeast. Have timing of onset at Lambert Field around 0500 UTC.
A few storms may be strong to severe with damaging winds and small
hail possible. Still also expecting some shra with embedded thunder behind
convective line as secondary shortwave rotates down the base of
the amplifying trough through about 1300 UTC Monday morning. Quieter
weather with winds veering to the northwest behind the cold front
is anticipated by late Monday morning along with scattering out of
the cloud deck.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 7, 3:31 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT SUN JUN 7 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
331 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY. SOME OF THE STORMS THROUGH THIS EVENING
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE
REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE
AREA ON MONDAY MORNING AND BE LIMITED TO SOME AREAS OF SOUTHERN
ILLINOIS AND SOUTHEAST MISSOURI ON MONDAY AFTERNOON.

THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING...ESPECIALLY FOR AREAS
IN NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS.

TES

In the hours before

Special weather statement, Jun 7, 3:44 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT SUN JUN 7 2015

MOZ018-019-072115-
KNOX MO-LEWIS MO-
344 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEWIS AND KNOX
COUNTIES UNTIL 415 PM CDT...

AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDINA...MOVING EAST NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KNOX CITY...
  COLONY...
  LA BELLE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

GOSSELIN
Special weather statement, Jun 7, 3:58 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT SUN JUN 7 2015

ILZ095-072130-
ADAMS IL-
358 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS COUNTY UNTIL 430
PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MENDON...OR 15 MILES EAST OF CANTON...MOVING
EAST NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GOLDEN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

GOSSELIN
Special weather statement, Jun 7, 5:41 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT SUN JUN 7 2015

MOZ019-072315-
LEWIS MO-
541 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS COUNTY UNTIL
615 PM CDT...

AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF LEWISTOWN...OR 12 MILES WEST
OF CANTON...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN LEWIS COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Special weather statement, Jun 7, 6:31 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT SUN JUN 7 2015

MOZ018-080000-
KNOX MO-
631 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 700 PM
CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRASHEAR...OR 10 MILES WEST OF EDINA...
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EDINA...
  GREENSBURG...
  KNOX CITY...
  COLONY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TRUETT
Local storm report, Jun 7, 6:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             HURDLAND                40.15N  92.30W
06/07/2015  E0.25 INCH       KNOX               MO   TRAINED SPOTTER

            ALSO BRIEF HEAVY RAIN WITH LOCALIZED FLOODING OF LOW
            SPOTS.

0645 PM     TSTM WND GST     HURDLAND                40.15N  92.30W
06/07/2015  E40 MPH          KNOX               MO   TRAINED SPOTTER

            ALSO BRIEF HEAVY RAIN WITH LOCALIZED FLOODING OF LOW
            SPOTS.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:59 PM CDTAreal Flood AdvisoryLSXKnox, Lewis, Marion, Shelby6 hr
Jun 7, 9:14 PM CDTAreal Flood AdvisoryLSXMonroe, Shelby6 hr
Jun 7, 9:34 PM CDTRiver Flood WarningLSXSaint Charles49 days
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe48 min
Jun 7, 10:38 PM CDTFlash Flood WarningLSXMonroe, Shelby8 hr
Jun 8, 12:38 AM CDTFlash Flood WarningLSXAudrain, Boone8 hr
Jun 8, 3:38 AM CDTRiver Flood WarningLSXMonroe54 hr
Jun 8, 6:29 AM CDTAreal Flood WarningLSXMonroe, Shelby5 hr
Jun 8, 6:40 AM CDTRiver Flood WarningLSXMarion34 hr
Jun 8, 8:27 AM CDTAreal Flood WarningLSXAudrain, Boone5 hr
Jun 8, 9:09 AM CDTRiver Flood WarningLSXLincoln48 hr
Jun 8, 10:41 AM CDTAreal Flood WarningLSXShelby22 hr
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningLSXLewis63 min
Jun 8, 4:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 8, 5:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Jun 8, 6:08 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.